# SDR USAAD96171

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Failed
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMERGNCY  LIGHTING INOPERATIVE AT SECTION 4, AFT CABIN.  REPLACED POWER SUPPLY AND CHARGER, AFT LEFT LAV CEILING.  (M)
